# SDR DALA2021121607815

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 52,705 hours, 27,280 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 - COLDWORK HOLE A AND HOLE B LOCATED AT FRAME 35 AND Y-1292(RH). CORRECTIVE ACTION: PERFORMED COLD EXPANSION ON HOLE A AND HOLE B LOCATED AT FRAME 35 AND Y-1292 (RH) IN ACCORDANCE WITH WORK CARD 5311.(2053603)
